| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 3/13/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 152, 17 0and 190 mg/dl.Customer is also concerned with non-fasting results of 270 and 277 mg/dl.The customer's expected fasting blood glucose test result range is 70 - 130 mg/dl; an expected non-fasting range was not provided.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a blood test was performed by the customer non-fasting and produced test result of 270 mg/dl using truemetrix air meter.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 12/31/2018 and open vial date is 02/25/2018.The meter memory was reviewed for previous test result history (time not set): (b)(6).Time is not correct on meter.First two readings are from this morning non fasting.Customer educated on non fasting results and is still concerned.